# SDR DALA2024043004808

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 33,603 hours, 12,862 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Overserviced
- Location: A & B
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, W
- Precautionary procedure: O

## Discrepancy

(LOG 5677726) PILOTS AND FAS NOTICED A DIRTY SOCK/MUSTY ODOR DURING T/O, ODOR DISSIPATED SHORTLY AFTER T/O. FOUND HYD A AND B OVER SERVICED. SERVICED HYD A & B TO CORRECT LEVEL PER B737-900 AMM 12-12. REPLACED LT AND RT RECRUIC FAN FILTERS.
